Division of cauchy-riemann functions on hypersurfaces
In this paper we discuss the problem of division of two CR functions defined on a smooth hypersurface having the same zero sets. We prove that if the CR differentials of the functions f,g are not singular on the hypersurface, then the quotients f/g, g/f can be extended to smooth CR functions on the whole hypersurface.
KeywordsComplex Manifold Normal Bundle Explicit Definition Levi Form Smooth Hypersurface
Unable to display preview. Download preview PDF.
- R.Dwilewicz, On the Hans Lewy theorem. To be submitted for publication in an italian journal.Google Scholar
- R.Dwilewicz, Embeddability of smooth Cauchy-Riemann manifolds. Preprint no.246, Inst. of Math. Polish Academy of Sciences, (1981), 1–86.Google Scholar
- L.R. Hunt, R.O, Wells, Jr., Holomorphic extension for nongeneric CR-submanifolds. In: Proceedings of Symposia in Pure Mathematics (Stanford 1973), vol.27, part II, 81–88. Amer. Math. Soc.,Providence, Rhode Island, 1975.Google Scholar
- R.O. Wells, Jr., Function theory on differentiable submanifolds. Contribution to Analysis, A collection of papers dedicated to Lipman Bers, Academic Press, New York, 1974, 407–441.Google Scholar